| Model Number |
3166 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); Implant Pain (4561)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy, the leads were uncomfortable and visible.X-ray imaging revealed migration of two leads.As a result, surgical intervention was undertaken wherein the system was explanted to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .